# SDR 9JLA03503

- Difficulty date: April 25, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N803JL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258160
- Aircraft time: 11,710 hours, 7,376 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 151854SN1
- Part serial: 6080TW
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE "HYD 1 LO PRESS" ILLUMINATED AFTER THE FINAL FLAP SETTING AND REMAINED ON.  TROUBLESHOOTING FOUND THE NR 1 HYD PRESSURE SWITCH P/N 15185-4SN1 TO BE DEFECTIVE.  A NEW SWITCH WAS INSTALLED, FUNCTIONAL CHECKS SATISFACTORY.
